Stability for the korteweg‐de vries equation

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)347-353
Number of pages7
JournalCommunications on Pure and Applied Mathematics
Volume30
Issue number3
DOIs
StatePublished - 1977

Fingerprint

Korteweg-de Vries equation
Korteweg-de Vries Equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stability for the korteweg‐de vries equation. / McKean, H. P.

In: Communications on Pure and Applied Mathematics, Vol. 30, No. 3, 1977, p. 347-353.

Research output: Contribution to journalArticle

@article{427e43b8269f4f9aa62a49acd18286b3,
title = "Stability for the korteweg‐de vries equation",
author = "McKean, {H. P.}",
year = "1977",
doi = "10.1002/cpa.3160300307",
language = "English (US)",
volume = "30",
pages = "347--353",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Stability for the korteweg‐de vries equation

AU - McKean, H. P.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84980156098&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980156098&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160300307

DO - 10.1002/cpa.3160300307

M3 - Article

VL - 30

SP - 347

EP - 353

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -